Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5 Publikationen

2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920353
LOCAL SEMICIRCLE LAW UNDER MOMENT CONDITIONS: THE STIELTJES TRANSFORM, RIGIDITY, AND DELOCALIZATION
Götze F, Naumov AA, Tikhomirov AN (2018)
THEORY OF PROBABILITY AND ITS APPLICATIONS 62(1): 58-83.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920708
ARAK INEQUALITIES FOR CONCENTRATION FUNCTIONS AND THE LITTLEWOOD-OFFORD PROBLEM
Götze F, Eliseeva YS, Zaitsev AY (2018)
THEORY OF PROBABILITY AND ITS APPLICATIONS 62(2): 196-215.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920354
ON BOUNDS FOR CHARACTERISTIC FUNCTIONS OF POWERS OF ASYMPTOTICALLY NORMAL VARIABLES
Prokhorov YV, Götze F, Ulyanov VV (2018)
THEORY OF PROBABILITY AND ITS APPLICATIONS 62(1): 98-116.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917110
LIMIT THEOREMS FOR TWO CLASSES OF RANDOM MATRICES WITH DEPENDENT ENTRIES
Götze F, Naumov AA, Tikhomirov AN (2015)
THEORY OF PROBABILITY AND ITS APPLICATIONS 59(1): 23-39.
PUB | DOI | WoS
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1596231
On the number of step functions with restrictions
Ahlswede R, Blinovsky V (2005)
THEORY OF PROBABILITY AND ITS APPLICATIONS 50(4): 537-560.
PUB | DOI | WoS
 

Filter und Suchbegriffe

eissn=1095-7219

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung